# SDR HNAA0800044

- Difficulty date: January 19, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 48,968 hours, 54,431 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: DSC1822
- Condition: Slow
- Location: Landing Gear
- Part time: 48,968 hours, 54,431 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 11,000 FOOT ALTITUDE, THE AIRCRAFT CREW ELECTED TO TEST THE LANDING GEAR SYSTEM.  ON EXTENSION, IT WAS NOTED THAT THE GEAR DOORS WERE TAKING A LONGER THAN NORMAL TIME TO CLOSE.  MAINTENANCE WAS CONTACTED AND THE DECISION WAS MADE TO RETURN TO A MAINTENANCE BASE.  MAINTENANCE CHANGED OUT THE TIME DELAY RELAY, 3261-K9, AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM.  CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
